# SDR FDEA200909013199

- Difficulty date: September 1, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 143N35801
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 780 TO 800 LBL 8 STR 28L CORRODED.  CORRODED STRINGER (KEEL CHORD) REMOVED AND SECTIONAL REPAIR CARRIED OUT IAW EA F-5310-131064 (TITLE: KEEL CHORD , BS 700-800, STRINGER S-28L CORROSION REPAIR.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
